Ueber eine Fläche der vierten Ordnung


Mathematische Annalen (1871)

  • Volume: 4, page 172-180
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hierbolzer. "Ueber eine Fläche der vierten Ordnung." Mathematische Annalen 4 (1871): 172-180. <http://eudml.org/doc/156526>.

author = {Hierbolzer},
journal = {Mathematische Annalen},
keywords = {cones; quartic surfaces},
language = {ger},
pages = {172-180},
title = {Ueber eine Fläche der vierten Ordnung},
url = {http://eudml.org/doc/156526},
volume = {4},
year = {1871},

AU - Hierbolzer
TI - Ueber eine Fläche der vierten Ordnung
JO - Mathematische Annalen
PY - 1871
VL - 4
SP - 172
EP - 180
LA - ger
KW - cones; quartic surfaces
UR - http://eudml.org/doc/156526
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.